Pacific Journal of Mathematics

Generalized generalized spin models (four-weight spin models).

Eiichi Bannai and Etsuko Bannai

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 1-16.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371107

Mathematical Reviews number (MathSciNet)
MR1359970

Zentralblatt MATH identifier
0848.05072

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Bannai, Eiichi; Bannai, Etsuko. Generalized generalized spin models (four-weight spin models). Pacific J. Math. 170 (1995), no. 1, 1--16. https://projecteuclid.org/euclid.pjm/1102371107


Export citation

References

  • [1] E. Bannai and E. Bannai, Spin models on finite cyclic groups, J. of Algebraic Com- binatorics, 3 (1994), 243-259.
  • [2] E. Bannai and T. Ito, AlgebraicCombinatoricsI: Association Schemes,Benjamin/ Cummings, Menlo Park CA, 1984.
  • [3] A. E. Brouwer, A. M. Cohen and A. Neumaier Distance Regular Graphs, Springer- Verlag, 1989.
  • [4] P. de la Harpe, Spinmodels for link polynomials,stronglyregular graphs and Jaeger's Higman-Sims model, Pac. J. Math., 162 (1994), 57-96.
  • [5] F. Jaeger, Strongly regulargraphs and spin modelsfor the Kauffman polynomial, Geom. Dedicata, 4 (1992), 23-52.
  • [6] V. F. R. Jones, On knot invariants related to some statistical mechanical models, Pac. J. Math., 137 (1989), 311-334.
  • [7] K. Kawagoe, A. Munemasa and Y. Watatani, Generalizedspin models, J. of Knot Theory and its Ramifications, 3 (1994), 465-475.
  • [8] K. Nomura Spin models constructedfrom Hadamard matrices, J. Combinatorial Theory (A), 68 (1994), 251-261.